Alert archive / Ohio / Lake Effect Snow Warnings in 2007

Lake Effect Snow Warning 6, NWS Cleveland, OH

January 29, 20074 counties in Ohio; Crawford County, Erie County, Pennsylvania

NWS Cleveland, OH issued this lake effect snow warning at Jan 29, 2007, 3:25 PM EST for 4 counties in Ohio; Crawford County, Erie County, Pennsylvania. It took effect at Jan 30, 2007, 7:00 AM EST. It was in force for 27 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 29, 2007, 3:25 PM EST (20:25 UTC)
In effect from
Jan 30, 2007, 7:00 AM EST
Expired
Jan 31, 2007, 10:00 AM EST
In force
27 hr
Issued by
NWS Cleveland, OH

Counties Ashtabula County, OH, Cuyahoga County, OH, Geauga County, OH, Lake County, OH, Crawford County, PA, Erie County, PA

The radar

The Cleveland radar (KCLE), 92 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 8.4 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2007-01-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2007-01-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
562 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS41 KCLE 292025
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
325 PM EST MON JAN 29 2007

PAZ001-002-300430-
/O.CAN.KCLE.LE.W.0005.000000T0000Z-070130T0000Z/
/O.UPG.KCLE.LE.A.0004.070130T1200Z-070131T1500Z/
/O.NEW.KCLE.LE.W.0006.070130T1200Z-070131T1500Z/
NORTHERN ERIE-SOUTHERN ERIE-
INCLUDING THE CITIES OF...ERIE...EDINBORO
325 PM EST MON JAN 29 2007

...LAKE EFFECT SNOW WARNING IS CANCELLED...
...LAKE EFFECT SNOW WARNING IN EFFECT FROM 7 AM TUESDAY TO 10 AM
EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A NEW LAKE
EFFECT SNOW WARNING...WHICH IS IN EFFECT FROM 7 AM TUESDAY TO
10 AM EST WEDNESDAY. THE OTHER LAKE EFFECT SNOW WARNING HAS BEEN
CANCELLED. 

A NEW ROUND OF LAKE EFFECT SNOW IS EXPECTED TO DEVELOP TUESDAY
MORNING AND CONTINUE INTO WEDNESDAY MORNING AS A REINFORCING SURGE
OF COLDER AIR CROSSES THE GREAT LAKES. A PROLONGED PERIOD OF
WESTERLY FLOW IS POSSIBLE WHICH COULD RESULT IN SNOW SQUALLS IN
ERIE COUNTY. SNOW ACCUMULATIONS OVER A FOOT OF SNOW ARE POSSIBLE
IN SOME PLACES WHERE SNOW SQUALLS PERSIST TUESDAY INTO WEDNESDAY
MORNING. THE SNOW SHOWERS AND SQUALLS WILL BECOME MORE INTENSE BY
LATE TUESDAY AFTERNOON AND EVENING.

IF YOU WILL BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID
CHANGES IN ROAD AND VISIBILITY CONDITIONS. STAY TUNED TO NOAA
WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS
OR UPDATES.

$$

OHZ011>014-089-PAZ003-300430-
/O.UPG.KCLE.LE.A.0004.070130T1200Z-070131T1500Z/
/O.NEW.KCLE.LE.W.0006.070130T1200Z-070131T1500Z/
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-
CRAWFORD PA-
INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...ASHTABULA...MEADVILLE
325 PM EST MON JAN 29 2007

...LAKE EFFECT SNOW WARNING IN EFFECT FROM 7 AM TUESDAY TO 10 AM
EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A LAKE
EFFECT SNOW WARNING...WHICH IS IN EFFECT FROM 7 AM TUESDAY TO
10 AM EST WEDNESDAY. 

A NEW ROUND OF LAKE EFFECT SNOW IS EXPECTED TO DEVELOP TUESDAY
MORNING AND CONTINUE INTO WEDNESDAY MORNING AS A REINFORCING
SURGE OF COLDER AIR CROSSES THE GREAT LAKES. A PROLONGED PERIOD
OF WESTERLY FLOW IS POSSIBLE WHICH COULD RESULT IN SIGNIFICANT
SNOW SQUALLS IN THE SNOWBELT OF EXTREME NORTHEAST OHIO AND
NORTHWEST PENNSYLVANIA INCLUDING THE LAKE SHORE AREAS. SNOW
ACCUMULATIONS OVER A FOOT OF SNOW ARE POSSIBLE WHERE SNOW SQUALLS
PERSIST TUESDAY INTO WEDNESDAY. DEPENDING ON HOW MUCH THE WIND
DIRECTION CHANGES WILL DETERMINE HOW MUCH ANY SPOT WILL GET. THE
SNOW SHOWERS AND SQUALLS WILL GET MORE INTENSE BY LATE TUESDAY AFTERNOON.

IF YOU WILL BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID
CHANGES IN ROAD AND VISIBILITY CONDITIONS. STAY TUNED TO NOAA
WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS
OR UPDATES.

$$

OHZ023-300430-
/O.EXT.KCLE.LE.A.0004.070130T1700Z-070131T1500Z/
TRUMBULL-
INCLUDING THE CITY OF...WARREN
325 PM EST MON JAN 29 2007

...LAKE EFFECT SNOW WATCH NOW IN EFFECT FROM TUESDAY AFTERNOON
THROUGH WEDNESDAY MORNING...

THE LAKE EFFECT SNOW WATCH IS NOW IN EFFECT FROM TUESDAY
AFTERNOON THROUGH WEDNESDAY MORNING. 

A NEW ROUND OF LAKE EFFECT SNOW IS EXPECTED TO DEVELOP TUESDAY
AND CONTINUE INTO WEDNESDAY MORNING AS A REINFORCING SURGE OF
COLDER AIR CROSSES THE GREAT LAKES. A PROLONGED PERIOD OF WESTERLY
FLOW IS POSSIBLE WHICH COULD RESULT IN SNOW SQUALLS ESPECIALLY
OVER THE NORTHERN PORTION OF THE COUNTY. THE QUESTION IS HOW MUCH
WILL THE WIND DIRECTION VARY FROM THE WEST. IF IT STAYS MORE
WESTERLY THE HEAVY SNOW WILL NOT REACH TRUMBULL COUNTY...IF IT
BECOMES MORE NORTHEST FOR A TIME THEN SOME SNOW SHOWERS AND
SQUALLS WILL GET INTO TRUMBULL COUNTY ESPECIALLY THE NORTHERN
PORTION. IF NORTHERN TRUMBULL COUNTY GETS THE HEAVY
SNOW...SNOWFALL AMOUNTS WILL BE IN EXCESS OF 6 INCHES.

A LAKE EFFECT SNOW WATCH MEANS THAT SIGNIFICANT WINTER WEATHER IS
POSSIBLE IN LOCALIZED AREAS WITHIN THE NEXT 36 HOURS. STAY TUNED
TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER
DETAILS OR UPDATES.

$$

KIELTYKA
8 follow-up statements
000 
WWUS41 KCLE 300247
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
947 PM EST MON JAN 29 2007

OHZ011>014-089-PAZ001>003-301100-
/O.CON.KCLE.LE.W.0006.070130T1200Z-070131T1500Z/
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...ASHTABULA...ERIE...EDINBORO...MEADVILLE
947 PM EST MON JAN 29 2007

...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT FROM 7 AM TUESDAY
TO 10 AM EST WEDNESDAY...

A LAKE EFFECT SNOW WARNING REMAINS IN EFFECT FROM 7 AM TUESDAY TO
10 AM EST WEDNESDAY. 

A NEW ROUND OF LAKE EFFECT SNOW IS EXPECTED TO DEVELOP TUESDAY
MORNING AND CONTINUE INTO WEDNESDAY MORNING AS A REINFORCING
SURGE OF COLDER AIR CROSSES THE GREAT LAKES. A PROLONGED PERIOD
OF WESTERLY FLOW IS POSSIBLE WHICH COULD RESULT IN SIGNIFICANT
SNOW SQUALLS IN THE SNOWBELT OF EXTREME NORTHEAST OHIO AND
NORTHWEST PENNSYLVANIA INCLUDING THE LAKE SHORE AREAS. SNOW
ACCUMULATIONS OVER A FOOT OF SNOW ARE POSSIBLE WHERE SNOW SQUALLS
PERSIST TUESDAY INTO WEDNESDAY. DEPENDING ON HOW MUCH THE WIND
DIRECTION CHANGES WILL DETERMINE HOW MUCH ANY SPOT WILL GET. THE
SNOW SHOWERS AND SQUALLS WILL GET MORE INTENSE BY LATE TUESDAY
AFTERNOON.

IF YOU WILL BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID
CHANGES IN ROAD AND VISIBILITY CONDITIONS. STAY TUNED TO NOAA
WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS
OR UPDATES.

$$

OHZ023-301100-
/O.CON.KCLE.LE.A.0004.070130T1700Z-070131T1500Z/
TRUMBULL-
INCLUDING THE CITY OF...WARREN
947 PM EST MON JAN 29 2007

...LAKE EFFECT SNOW WATCH REMAINS IN EFFECT FROM TUESDAY
AFTERNOON THROUGH WEDNESDAY MORNING...

A LAKE EFFECT SNOW WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH WEDNESDAY MORNING. 

A NEW ROUND OF LAKE EFFECT SNOW IS EXPECTED TO DEVELOP TUESDAY
AND CONTINUE INTO WEDNESDAY MORNING AS A REINFORCING SURGE OF
COLDER AIR CROSSES THE GREAT LAKES. A PROLONGED PERIOD OF
WESTERLY FLOW IS POSSIBLE WHICH COULD RESULT IN SNOW SQUALLS
ESPECIALLY OVER THE NORTHERN PORTION OF THE COUNTY. THE QUESTION
IS HOW MUCH WILL THE WIND DIRECTION VARY FROM THE WEST. IF IT
STAYS MORE WESTERLY THE HEAVY SNOW WILL NOT REACH TRUMBULL
COUNTY...IF IT BECOMES MORE NORTHEAST FOR A TIME THEN SOME SNOW
SHOWERS AND SQUALLS WILL GET INTO TRUMBULL COUNTY ESPECIALLY THE
NORTHERN PORTION. IF NORTHERN TRUMBULL COUNTY GETS THE HEAVY
SNOW...SNOWFALL AMOUNTS WILL BE IN EXCESS OF 6 INCHES.

A LAKE EFFECT SNOW WATCH MEANS THAT SIGNIFICANT WINTER WEATHER IS
POSSIBLE IN LOCALIZED AREAS WITHIN THE NEXT 36 HOURS. STAY TUNED
TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER
DETAILS OR UPDATES.

$$
KUBINA
000 
WWUS41 KCLE 300931
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
431 AM EST TUE JAN 30 2007

OHZ023-301045-
/O.CAN.KCLE.LE.A.0004.070130T1700Z-070131T1500Z/
TRUMBULL-
INCLUDING THE CITY OF...WARREN
431 AM EST TUE JAN 30 2007

...LAKE EFFECT SNOW WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE LAKE
EFFECT SNOW WATCH THAT WAS IN EFFECT FOR TRUMBULL COUNTY. SNOW IS
EXPECTED TODAY BUT HEAVY SNOW IS NOT LIKELY. SNOW WILL ACCUMULATE
1 TO 3 INCHES TODAY.


$$

OHZ011>014-089-PAZ001>003-301745-
/O.CON.KCLE.LE.W.0006.070130T1200Z-070131T1500Z/
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...ASHTABULA...ERIE...EDINBORO...MEADVILLE
431 AM EST TUE JAN 30 2007

...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 10 AM EST
WEDNESDAY...

A LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 10 AM WEDNESDAY
FOR THE SNOWBELT OF EXTREME NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.

SNOW WILL ACCUMULATE 6 TO 10 INCHES WITH OVER A FOOT WHERE SNOW
SQUALLS PERSIST TODAY INTO WEDNESDAY.

SNOW WILL DEVELOP ACROSS THE AREA THIS MORNING AHEAD OF A COLD
FRONT. THE PASSAGE OF THE COLD FRONT WILL CAUSE THE WIND TO SHIFT
FROM SOUTHWEST TO WEST. THIS WILL ALLOW LAKE EFFECT SNOW SHOWERS
AND SQUALLS FROM LAKE ERIE TO COME ONSHORE. HEAVY LAKE EFFECT
SNOW IS LIKELY FROM CLEVELAND EASTWARD ALL ALONG THE LAKESHORE.
THE HEAVIER SNOW MAY PUSH INLAND THIS AFTERNOON.

THE AMOUNT OF THE CHANGE IN THE WIND DIRECTION TODAY WILL
DETERMINE WHERE THE HEAVIEST SNOW OCCURS AND WHERE THE SQUALLS
OCCUR TONIGHT. RESIDENTS OF NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA SHOULD STAY TUNED TO THE LATEST FORECASTS AND
WARNINGS AND BE PREPARED FOR WINTRY TRAVEL TODAY INTO WEDNESDAY
MORNING. SNOW COVERED ROADS AND NEAR WHITE OUT CONDITIONS ARE
LIKELY WITH THE HEAVIER SNOW SQUALLS.

$$

OHZ010-301745-
/O.NEW.KCLE.LE.Y.0004.070130T1200Z-070131T1500Z/
LORAIN-
INCLUDING THE CITY OF...LORAIN
431 AM EST TUE JAN 30 2007

...LAKE EFFECT SNOW ADVISORY IN EFFECT UNTIL 10 AM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A LAKE
EFFECT SNOW ADVISORY FOR LORAIN COUNTY AS LAKE EFFECT SNOW IS
EXPECTED TO COME ONSHORE TODAY INTO TONIGHT. 

SNOW WILL ACCUMULATE 3 TO 5 INCHES TODAY WITH ADDITIONAL
ACCUMULATIONS OF 2 TO 4 INCHES TONIGHT WHERE SNOW SQUALLS
OCCUR...MAINLY OVER THE NORTHERN HALF OF THE COUNTY.

SNOW WILL DEVELOP ACROSS THE AREA THIS MORNING AHEAD OF A COLD
FRONT. THE PASSAGE OF THE COLD FRONT WILL CAUSE THE WIND TO SHIFT
FROM SOUTHWEST TO WEST. THIS WILL ALLOW LAKE EFFECT SNOW SHOWERS
AND SQUALLS FROM LAKE ERIE TO COME ONSHORE. THE HEAVIEST LAKE
EFFECT SNOW IS LIKELY ACROSS THE NORTHERN HALF OF THE COUNTY. 

$$

KOSARIK/LOMBARDY
000 
WWUS41 KCLE 301602
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1102 AM EST TUE JAN 30 2007

OHZ011>014-089-PAZ001>003-310015-
/O.CON.KCLE.LE.W.0006.000000T0000Z-070131T1500Z/
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...ASHTABULA...ERIE...EDINBORO...MEADVILLE
1102 AM EST TUE JAN 30 2007

...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 10 AM EST
WEDNESDAY...

A LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 10 AM EST
WEDNESDAY FOR THE SNOW BELT OF NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

SNOW WILL ACCUMULATE 6 TO 10 INCHES WITH OVER A FOOT WHERE SNOW
SQUALLS PERSIST THIS AFTERNOON INTO WEDNESDAY.

THE COLD FRONT WAS MOVING THROUGH THE AREA AROUND NOON CAUSING A
GENERAL SNOWFALL. AS THE WINDS SHIFT TO A MORE WESTERLY
DIRECTION...SNOW SHOWERS AND SQUALLS WILL DEVELOP. HEAVY LAKE
EFFECT SNOW IS LIKELY FROM CLEVELAND EASTWARD ALL ALONG THE LAKE
SHORE. THE HEAVIER SNOW MAY PUSH INLAND THIS EVENING.

THE AMOUNT OF THE CHANGE IN THE WIND DIRECTION WILL DETERMINE
WHERE THE HEAVIEST SNOW OCCURS AND WHERE THE SQUALLS OCCUR
TONIGHT. RESIDENTS OF NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA
SHOULD STAY TUNED TO THE LATEST FORECASTS AND WARNINGS AND BE
PREPARED FOR WINTRY TRAVEL THROUGH WEDNESDAY MORNING. SNOW
COVERED ROADS AND NEAR WHITE OUT CONDITIONS ARE LIKELY WITH THE
HEAVIER SNOW SQUALLS.

$$

OHZ010-310015-
/O.CON.KCLE.LE.Y.0004.000000T0000Z-070131T1500Z/
LORAIN-
INCLUDING THE CITY OF...LORAIN
1102 AM EST TUE JAN 30 2007

...LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
WEDNESDAY...

A LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
WEDNESDAY. 

SNOW WILL ACCUMULATE 3 TO 5 INCHES THROUGH THIS EVENING WITH
ADDITIONAL ACCUMULATIONS OF 2 TO 4 INCHES TONIGHT WHERE SNOW
SQUALLS OCCUR... MAINLY OVER THE NORTHERN HALF OF THE COUNTY.

THE SNOW WILL BECOME MORE SNOW SHOWERY THIS AFTERNOON AND
TONIGHT BEHIND A COLD FRONT THAT MOVED THROUGH THE COUNTY LATE IN
THE MORNING. THIS WILL ALLOW LAKE EFFECT SNOW SHOWERS AND SQUALLS
FROM LAKE ERIE TO COME ONSHORE. THE HEAVIEST LAKE EFFECT SNOW IS
LIKELY ACROSS THE NORTHERN HALF OF THE COUNTY.

$$

KIELTYKA
000 
WWUS41 KCLE 302027
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
327 PM EST TUE JAN 30 2007

OHZ011>014-089-PAZ001>003-310430-
/O.CON.KCLE.LE.W.0006.000000T0000Z-070131T1500Z/
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...ASHTABULA...ERIE...EDINBORO...MEADVILLE
327 PM EST TUE JAN 30 2007

...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 10 AM EST
WEDNESDAY...

A LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 10 AM EST
WEDNESDAY FOR THE SNOW BELT OF NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.

MUCH OF THE SNOW THAT FELL TODAY WAS ASSOCIATED WITH A COLD FRONT
THAT MOVED THROUGH THE REGION. SNOW SHOWERS AND SQUALLS WILL BE
DEVELOPING THIS EVENING AND START DECREASING WEDNESDAY MORNING.
SNOWFALL FROM DAYBREAK THROUGH MID AFTERNOON IN THE WARNING AREA
WAS GENERALLY 2 TO 3 INCHES. SNOWFALL TONIGHT IN THE WARNING AREA
WILL BE 4 TO 6 INCHES WITH ANOTHER 1 TO 4 INCHES WEDNESDAY. SOME
LOCALLY HIGHER AMOUNTS ARE POSSIBLE WHERE THE SNOW SHOWERS AND
SQUALLS PERSIST.

THE AMOUNT OF THE CHANGE IN THE WIND DIRECTION WILL DETERMINE
WHERE THE HEAVIEST SNOW OCCURS. THE SNOW IS FLUFFY AND WINDS WILL
BE FROM THE WEST AT 10 TO 20 MPH CAUSING SOME BLOWING AND DRIFTING
SNOW. 

RESIDENTS OF NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA
SHOULD STAY TUNED TO THE LATEST FORECASTS AND WARNINGS AND BE
PREPARED FOR WINTRY TRAVEL THROUGH WEDNESDAY MORNING. SNOW COVERED
ROADS AND NEAR WHITE OUT CONDITIONS ARE LIKELY WITH THE HEAVIER
SNOW SQUALLS.

$$

OHZ010-310430-
/O.CON.KCLE.LE.Y.0004.000000T0000Z-070131T1500Z/
LORAIN-
INCLUDING THE CITY OF...LORAIN
327 PM EST TUE JAN 30 2007

...LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
WEDNESDAY...

A LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
WEDNESDAY FOR LORAIN COUNTY. 

SNOW SHOWERS WILL OCCUR TONIGHT AND START TAPERING OFF BY
DAYBREAK. OVERNIGHT SNOWFALL WILL RANGE FROM 1 TO 3 INCHES WITH
THE HIGHEST AMOUNTS OVER THE NORTHERN PORTION OF THE COUNTY AS
SNOW BANDS FROM LAKE ERIE MOVE INLAND.

MOTORISTS WILL NEED TO USE CAUTION TONIGHT AS UNTREATED ROADS WILL
BE SLIPPERY.

$$

KIELTYKA
000 
WWUS41 KCLE 310205
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
905 PM EST TUE JAN 30 2007

OHZ011>014-089-PAZ001>003-311015-
/O.CON.KCLE.LE.W.0006.000000T0000Z-070131T1500Z/
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...ASHTABULA...ERIE...EDINBORO...MEADVILLE
905 PM EST TUE JAN 30 2007

...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 10 AM EST
WEDNESDAY...

LAKE EFFECT SNOW SHOWERS AND SQUALLS WILL CONTINUE INTO WEDNESDAY
MORNING BEFORE TAPERING OFF. ADDITIONAL ACCUMULATION BY 10 AM
WEDNESDAY MORNING FOR THE SNOWBELT WILL RANGE FROM 3 TO 6 INCHES
WITH LOCAL AMOUNTS OF 8 TO 10 INCHES IN THE HIGHER TERRAIN FROM
GEAUGA AND LAKE COUNTY EAST INTO NORTHWEST PENNSYLVANIA.

WINDS GUSTING TO NEAR 30 MPH WILL ALSO PRODUCE AREAS OF BLOWING
AND DRIFTING OF THE SNOW WHICH WILL REDUCE VISIBILITY TO NEAR ZERO
AT TIMES AND QUICKLY RECOVER CLEARED ROADWAYS.

RESIDENTS OF NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA SHOULD
STAY TUNED TO THE LATEST FORECASTS AND WARNINGS AND BE PREPARED
FOR HAZARDOUS WINTRY TRAVEL THROUGH WEDNESDAY MORNING. SNOW
COVERED ROADS AND NEAR WHITE OUT CONDITIONS ARE LIKELY WITH THE
HEAVIER SNOW SQUALLS.

$$

OHZ010-311015-
/O.CON.KCLE.LE.Y.0004.000000T0000Z-070131T1500Z/
LORAIN-
INCLUDING THE CITY OF...LORAIN
905 PM EST TUE JAN 30 2007

...LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
WEDNESDAY...

SNOW SHOWERS WILL REMAIN LIKELY INTO EARLY WEDNESDAY MORNING.
ADDITIONAL ACCUMULATION WILL RANGE FROM 1 TO LOCALLY 3 INCHES BUT
MAINLY FOR THE NORTHERN HALF OF THE COUNTY. WINDS GUSTING TO NEAR
30 MPH WILL ALSO PRODUCE AREAS OF BLOWING AND DRIFTING OF THE SNOW
LEADING TO NEAR ZERO VISIBILITY AT TIMES AND QUICKLY RECOVERING
CLEARED ROADWAYS.

MOTORISTS WILL NEED TO USE CAUTION THROUGH EARLY WEDNESDAY DUE TO
THE SLIPPERY ROADS. 

$$
ADAMS
000 
WWUS41 KCLE 310923
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
423 AM EST WED JAN 31 2007

OHZ011-311030-
/O.CAN.KCLE.LE.W.0006.000000T0000Z-070131T1500Z/
CUYAHOGA-
INCLUDING THE CITY OF...CLEVELAND
423 AM EST WED JAN 31 2007

...LAKE EFFECT SNOW WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE LAKE
EFFECT SNOW WARNING. 

THE LAKE EFFECT SNOW BANDS HAVE SHIFTED EAST UP THE LAKE SHORE
BRINGING AN END TO THIS LAKE EFFECT SNOW EVENT.

THERE IS THE POSSIBILITY FOR A FEW SNOW SHOWERS THIS MORNING WITH
AN INCH OR TWO SNOW ACCUMULATION EXPECTED MAINLY ON THE EAST SIDE.

$$

OHZ010-311030-
/O.CAN.KCLE.LE.Y.0004.000000T0000Z-070131T1500Z/
LORAIN-
INCLUDING THE CITY OF...LORAIN
423 AM EST WED JAN 31 2007

...LAKE EFFECT SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE LAKE
EFFECT SNOW ADVISORY. 

THE LAKE EFFECT SNOW BANDS HAVE SHIFTED EAST UP THE LAKE SHORE
BRINGING AN END TO THIS LAKE EFFECT SNOW EVENT.

THERE IS THE POSSIBILITY FOR A FEW SNOW SHOWERS THIS MORNING BUT
LITTLE OR NO SNOW ACCUMULATION IS EXPECTED..

$$

OHZ012>014-089-PAZ001>003-311500-
/O.CON.KCLE.LE.W.0006.000000T0000Z-070131T1500Z/
LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...MENTOR...CHARDON...JEFFERSON...
ASHTABULA...ERIE...EDINBORO...MEADVILLE
423 AM EST WED JAN 31 2007

...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 10 AM EST
THIS MORNING...

A LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING. 

LAKE EFFECT SNOW SHOWERS AND SQUALLS WILL CONTINUE ACROSS THE SNOWBELT
REGIONS OF NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA THROUGH 10 AM
THIS MORNING. THE MOST INTENSE LAKE EFFECT SNOW BAND IS EXPECTED
TO REMAIN NEAR THE LAKE SHORE THIS MORNING. OTHER LAKE EFFECT SNOW
BANDS CAN BE EXPECTED FURTHER INLAND TO PRODUCE SNOW SHOWERS.

ADDITIONAL SNOWFALL ACCUMULATIONS OF 3 TO 6 INCHES CAN BE
EXPECTED...ESPECIALLY WHERE THE SQUALLS PERSIST. 

BRISK SOUTHWEST WINDS AT 15 TO 25 MPH WILL CAUSE BLOWING AND
DRIFTING OF THE SNOW. REDUCED VISIBILITIES WILL BE ENCOUNTERED IN
THE SQUALLS AND FROM BLOWING AND DRIFTING OF THE SNOW.

RESIDENTS OF NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA SHOULD
STAY TUNED TO THE LATEST FORECASTS AND BE PREPARED FOR HAZARDOUS
WINTRY TRAVEL THIS MORNING. 

$$

LOMBARDY
000 
WWUS41 KCLE 311157
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
657 AM EST WED JAN 31 2007

OHZ012>014-PAZ003-311300-
/O.CAN.KCLE.LE.W.0006.000000T0000Z-070131T1500Z/
LAKE-GEAUGA-ASHTABULA INLAND-CRAWFORD PA-
INCLUDING THE CITIES OF...MENTOR...CHARDON...JEFFERSON...
MEADVILLE
657 AM EST WED JAN 31 2007

...LAKE EFFECT SNOW WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE LAKE
EFFECT SNOW WARNING. 

THE BAND OF LAKE EFFECT SNOW HAS MOVED NORTH TO THE LAKE SHORE OF
ASHTABULA COUNTY INTO NORTHERN ERIE COUNTY PENNSYLVANIA.

THERE IS THE POSSIBILITY FOR SOME FLURRIES AND LOCAL SNOW SHOWERS
WHERE AN INCH OR TWO WILL ACCUMULATE.

$$

OHZ089-PAZ001-002-311500-
/O.CON.KCLE.LE.W.0006.000000T0000Z-070131T1500Z/
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
INCLUDING THE CITIES OF...ASHTABULA...ERIE...EDINBORO
657 AM EST WED JAN 31 2007

...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 10 AM EST
THIS MORNING...

A LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING. 

LAKE EFFECT SNOW SHOWERS WILL CONTINUE ACROSS NORTHERN ASHTABULA
AND ERIE COUNTIES THROUGH 10 AM THIS MORNING. 

ADDITIONAL SNOWFALL ACCUMULATIONS OF 3 TO 6 INCHES CAN BE
EXPECTED...ESPECIALLY WHERE THE HEAVIER SNOW SHOWERS PERSIST.

BRISK SOUTHWEST WINDS AT 15 TO 25 MPH WILL CAUSE BLOWING AND
DRIFTING OF THE SNOW. REDUCED VISIBILITIES WILL BE ENCOUNTERED IN
THE HEAVIER SNOW SHOWERS AND FROM BLOWING AND DRIFTING OF THE SNOW.

RESIDENTS OF NORTHERN ASHTABULA COUNTY AND ERIE COUNTY SHOULD STAY
TUNED TO THE LATEST FORECASTS AND BE PREPARED FOR HAZARDOUS WINTRY
TRAVEL THIS MORNING.

$$

LOMBARDY
000 
WWUS41 KCLE 311503
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1003 AM EST WED JAN 31 2007

OHZ089-PAZ001-002-311615-
/O.EXP.KCLE.LE.W.0006.000000T0000Z-070131T1500Z/
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
INCLUDING THE CITIES OF...ASHTABULA...ERIE...EDINBORO
1003 AM EST WED JAN 31 2007

...LAKE EFFECT SNOW WARNING HAS EXPIRED...

THE LAKE EFFECT SNOW WARNING IS NO LONGER IN EFFECT. 

THE SIGNIFICANT SNOW HAS ENDED. SOME FLURRIES MAY LINGER THROUGH
EARLY AFTERNOON. HOWEVER...SOME LOCATIONS IN THE EXTREME NORTHEAST
CORNER OF ERIE COUNTY PENNSYLVANIA MAY STILL HAVE SNOW SHOWERS
UNTIL EARLY AFTERNOON WITH ANOTHER INCH OR TWO.

$$

KIELTYKA

What forecasters said that day

The local office's own words before this lake effect snow warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this lake effect snow warning went out at Jan 29, 3:22 PM EST, 3 minutes earlier.

Area forecast discussion, Jan 29, 3:22 PM EST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
322 PM EST MON JAN 29 2007

.SHORT TERM (TONIGHT THROUGH WEDNESDAY)...
THE LAKE EFFECT SNOW WARNING FOR ERIE PA WILL BE CANCELLED. AN
ALERBTA CLIPPER SYSTEM WILL SLIDE THROUGH THE FORECAST AREA
OVERNIGHT AND TUESDAY. PLENTY OF MOISTURE...FWA VISIBILITY BELOW
2SM. TEMPERATURES MAY REMAIN SOMEWHAT STEADY OR JUST FALL A
LITTLE...AT THIS TIME I CANT SEE A BIG RISE TO MENTION...JUST NOT
AS COLD AS LAST NIGHT.

UPRGRADING THE LAKE EFFECT WATCH FOR 7 AM TUESDAY THROUGH 10 AM
WEDNESDAY TO A WARNING EXCEPT CONTINUING THE WATCH FOR TRUMBULL AS
QUESTION ON THE WIND DIRECTION ABOUND...THE NAM KEEPS IT MORE
WESTERLY AND THE GFS MOVES THE WIND DIRECTION FROM WEST TO WEST
NORTHWEST AND BACK TO WEST. THIS IS A GOOD EVENT...NOT A GREAT
EVENT. THE MOISTURE IS GOOD...SNOW GROWTH GETS BETTER AS THE DAY
GOES ON...SURFACE CONVERGENCE GETS REAL GOOD TUESDAY EVENING AND
NIGHT. THE INSTABLITY IS ONLY CONDITIONAL AS THE TEMPERATURE
DIFFERENCE BETWEEN THE LAKE AND 850 MB ONLY AROUND 16C. THE FLOW IS
MAINLY WESTERLY WHICH IS GOOD FOR SOME NICE BANDS AND WITH THE
TEMPERATURES COOL THE SNOW WILL BE FLUFFY SO THAT SHOULD GIVE US
WARNING EFFECT SNOWFALL. FOR CUYAHOGA COUNTY AT THIS TIME THE BEST
CHANCE FOR THE HEAVIEST SNOW IS MORE NORTHEAST BUT IF THE WINDS GET
A LITTLE MORE NORTHWEST THAT COULD MOVE THE BAND INLAND A LITTLE
MORE. SINCE SNOW WILL BE ONGOING TUESDAY MORNING BUT IT WILL NOT GET
REAL INTENSE UNTIL THE AFTERNOON...WILL NOT PUT ANY RESOLUTION IN.
THE SNOW SHOWERS WILL BEGIN TO WAIN AROUND DAYBREAK WEDNESDAY AND
INTO WEDNESDAY MORNING WITH RIDGING AND DRIER AIR MOVING IN.

ON TUESDAY WESTERN OHIO MAY HAVE SOME SNOW SHOWERS LEFT OVER FROM
THE TROF MOVING THROUGH AND WITH SO MUCH MOISTURE OVER EASTERN OHIO
KEPT LIKELY POPS IN THAT AREA. DRYING OUT TUESDAY NIGHT AND
WEDNESDAY OVER NORTHWEST OHIO. GUIDANCE TEMPERATURES GENERALLY OK.

&&

.LONG TERM (WEDNESDAY NIGHT-MONDAY)...
ANOTHER FRONT MOVES IN LATE WEDNESDAY NIGHT AND THURSDAY WITH A
CHANCE OF SNOW...GFS AND ECMWF IN GENERAL AGREEMENT...NAM IS SLOWER.
BECAUSE OF THAT WILL BE CAREFUL ABOUT NOT DOING MUCH RESOLUTION.
THURSDAY NIGHT SOME SNOW TRIES TO SNEAK UP FROM THE SOUTH CHANCE OF
SNOW. ON FRIDAY THE SOUTHWEST FLOW BECOMES WEST NEAR SUNSET. SOME
MOISTURE AROUND ON FRIDAY THUS CHANCE OF SNOW EVERYWHERE...AS THE
DAY GETS CLOSER SHOULD BE ABLE TO PUT IN MORE RESOLUTION. THE LAKE
EFFECT REALLY KICKS IN FRIDAY NIGHT THROUGH MONDAY FOR THE SNOW BELT
AS THE FLOW TRIES TO REMAIN WESTERLY. WILL HIT THE PRIMARY SNOW BELT
WITH LIKELY AND A CHANCE AROUND IT. GUIDANCE TEMPERATURES OK.

&&

.AVIATION(18Z-18Z)...
A FAST MOVING CLIPPER TYPE LOW WL MOV SE ACRS THE AREA TNGT AND TUE
MORN SPREADING LIGHT SN OR FLURRIES ACRS THE TAF SITES.  THE LEADING
EDGE OF THE PATCHY LGT SN OR FLURRIES SHUD BE NR TOL AND FDY AT TAF
TIME AND REACH CLE ABT 22 TO 00Z AND FINALLY YNG AND ERI ANYWHERE FM
01Z TO 04Z IF IT OCCURS. THE MORE WIDESPREAD SN SHUD BREAK OUT TWD
12Z THE MID AND UPR LVL TROF MOVS INTO THE AREA. ACCUM THRU 18Z SHUD
GNLY BE AN INCH OR LESS. WNDS WL START TO PICK UP ARND FDY TWD 18Z
TUE FOR AREAS OF BLSN TO BGN TO DVLP.

&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...LAKE EFFECT SNOW WARNING 7 AM TUESDAY THROUGH 10 AM WEDNESDAY.
OHZ012>014-089
LAKE EFFECT SNOW WATCH NOON TUESDAY THROUGH 10 AM WEDNESDAY FOR OHZ23
PA...LAKE EFFECT SNOW WARNING 7 AM TUESDAY THROUGH 10 AM WEDNESDAY.
PAZ001>003.
&&

SHORT TERM...KIELTYKA
LONG TERM...KIELTYKA
AVIATION...ADAMS
Hazardous weather outlook, Jan 29, 5:50 AM EST, 9 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
550 AM EST MON JAN 29 2007

OHZ011>014-089-PAZ001>003-301100-
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
550 AM EST MON JAN 29 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST OHIO
AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

LAKE EFFECT SNOW WILL CONTINUE ACROSS THE NORTHEAST OHIO AND
NORTHWEST PENNSYLVANIA SNOW BELT REGION. ADDITIONAL SIGNIFICANT
SNOW ACCUMULATIONS CAN BE EXPECTED TODAY.

THE LAKE EFFECT SNOW IS EXPECTED TO TAPER OFF THIS EVENING AND
THEN AN ALBERTA CLIPPER STORM SYSTEM WILL MOVE SOUTHEAST INTO THE
AREA. LIGHT SNOW WILL AFFECT THE REGION TONIGHT AND BRING UP TO
AN INCH OF SNOW ACCUMULATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

LAKE EFFECT SNOW WILL ONCE AGAIN REDEVELOP OVER THE AREA TUESDAY.
SIGNIFICANT SNOW ACCUMULATIONS ARE POSSIBLE ACROSS THE AREA
TUESDAY THROUGH WEDNESDAY MORNING. THE LAKE EFFECT IS EXPECTED TO
GRADUALLY TAPER OFF WEDNESDAY AFTERNOON.

ANOTHER ALBERTA CLIPPER STORM SYSTEM IS EXPECTED TO MOVE INTO THE
AREA THURSDAY. THIS WEATHER FEATURE WILL BRING MORE SNOW TO THE
AREA FOLLOWED BY EVEN MORE LAKE EFFECT SNOW INTO THE WEEKEND.

A STORM SYSTEM IS FORECAST TO DEVELOP OVER THE SOUTHERN UNITED
STATES AND HEAD TOWARD THE REGION. THIS STORM WILL HAVE TO BE
MONITORED FOR POTENTIAL IMPACT ON THE REGION DURING THE WEEKEND.

MUCH COLDER TEMPERATURES ARE ALSO EXPECTED BY THE END OF THE WEEK
WITH HIGHS POSSIBLY ONLY CLIMBING INTO THE TEENS AND LOWS IN THE
SINGLE DIGITS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED. SPOTTERS ARE ENCOURAGED TO
CALL IN SNOW REPORTS OF ONE HALF INCH OR GREATER TO THE NATIONAL
WEATHER SERVICE.

LEZ142>149-162>169-OHZ003-006>010-017>023-027>033-036>038-047-
301100-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
MAUMEE BAY OH TO RENO BEACH OH BEYOND 5 NM OF SHORE-
RENO BEACH TO THE ISLANDS OH BEYOND 5 NM OF SHORE-
THE ISLANDS TO VERMILION OH BEYOND 5 NM OF SHORE-
VERMILION TO AVON POINT OH BEYOND 5 NM OF SHORE-
AVON POINT TO WILLOWICK OH BEYOND 5 NM OF SHORE-
WILLOWICK TO GENEVA-ON-THE-LAKE OH BEYOND 5 NM OF SHORE-GENEVA-ON-
THE-LAKE TO CONNEAUT OH BEYOND 5 NM OF SHORE-
CONNEAUT OH TO RIPLEY NY BEYOND 5 NM OF SHORE-LUCAS-WOOD-OTTAWA-
SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-
PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-
MAHONING-MARION-MORROW-HOLMES-KNOX-
550 AM EST MON JAN 29 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...
NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT

NO SIGNIFICANT WEATHER IS EXPECTED TODAY. HOWEVER...AN ALBERTA
CLIPPER STORM SYSTEM IS EXPECTED TO BRING SOME LIGHT SNOW TO THE
AREA TONIGHT. LOCALLY UP TO AN INCH OF SNOW IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ANOTHER ALBERTA CLIPPER STORM SYSTEM IS EXPECTED TO MOVE INTO THE
AREA THURSDAY. THIS WEATHER FEATURE WILL BRING MORE SNOW TO THE
AREA.

A STORM SYSTEM IS FORECAST TO DEVELOP OVER THE SOUTHERN UNITED
STATES AND HEAD TOWARD THE REGION. THIS STORM WILL HAVE TO BE
MONITORED FOR POTENTIAL IMPACT ON THE REGION DURING THE WEEKEND.

MUCH COLDER TEMPERATURES ARE ALSO EXPECTED BY THE END OF THE WEEK
WITH HIGHS POSSIBLY ONLY CLIMBING INTO THE TEENS AND LOWS IN THE
SINGLE DIGITS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

LOMBARDY

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 29, 4:28 AM ESTLake Effect Snow WatchCLEAshtabula, Cuyahoga, Geauga, Lake, Trumbull24 hr

Nearby

Lake Effect Snow Warnings in Ohio, 2007Lake Effect Snow Warnings in Pennsylvania, 2007Every lake effect snow warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.